Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS State College, PA

June 28, 2013Bedford County, Fulton County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2013, 2:17 PM EDT for Bedford County, Fulton County, Somerset County, Pennsylvania. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 2:17 PM EDT (18:17 UTC)
Expired
Jun 28, 2013, 3:15 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Fulton County, PA, Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 125 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 2:20 PM EDTTSTM WND DMGNew Centerville, PATREES DOWN IN SOMERSET AND NEW CENTERVILLE
Jun 28, 2:25 PM EDTTSTM WND DMGRockwood, PANUMEROUS TREES DOWN
Jun 28, 3:00 PM EDTTSTM WND DMGHyndman, PATREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS51 KCTP 281817
SVRCTP
PAC009-057-111-281915-
/O.NEW.KCTP.SV.W.0099.130628T1817Z-130628T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BEDFORD COUNTY PENNSYLVANIA...
  SOUTHWESTERN FULTON COUNTY PENNSYLVANIA...
  SOUTHERN SOMERSET COUNTY PENNSYLVANIA...

* UNTIL 315 PM EDT

* AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR CASSELMAN...MOVING EAST AT
  55 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  BARNES GAP...COVE MILLS...INGLESMITH...LAKE GORDON...MEYERSDALE AND
  MOUNT DAVIS.

THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 166 AND 170.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE
219...ROUTE 220...ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3971 7939 3974 7941 3982 7937 3985 7941
      3993 7939 3997 7935 3976 7807 3972 7810
TIME...MOT...LOC 1817Z 284DEG 46KT 3985 7925

$$

FORECASTER:RHG/EC
1 follow-up statement
891 
WWUS51 KCTP 281852
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT FRI JUN 28 2013

PAC009-057-111-281915-
/O.CON.KCTP.SV.W.0099.000000T0000Z-130628T1915Z/
BEDFORD PA-FULTON PA-SOMERSET PA-
252 PM EDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOMERSET...FULTON AND BEDFORD COUNTIES...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
NEAR LAKE GORDON...OR 7 MILES NORTHEAST OF CUMBERLAND...MOVING EAST
AT 55 MPH.

LOCATIONS INCLUDED IN THE WARNING...
BARNES GAP...INGLESMITH...MOUNT DAVIS...MEYERSDALE...HYNDMAN...
WELLERSBURG...SALISBURY...ROCKWOOD...GARRETT...CASSELMAN AND
CALLIMONT.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE 220...
ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND SMALL
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3972 7931 3994 7918 3976 7807 3972 7810
TIME...MOT...LOC 1853Z 284DEG 46KT 3974 7867

$$

FORECASTER:

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:15 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 28, 2:15 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT FRI JUN 28 2013

.SYNOPSIS...
AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED
STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND.
THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND
FREQUENT SHOWERS. THE UNSETTLED WEATHER REGIME WILL PERSIST INTO
THE FIRST WEEK OF JULY AS THE UPPER LEVEL TROUGH AXIS SLOWLY
MIGRATES INTO THE MISSISSIPPI VALLEY...PULLING A DEEP PLUME OF
TROPICAL MOISTURE NORTHWARD ALONG THE EAST COAST.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...

UPDATED THE NEAR TERM TO INCLUDE THE EXPANDED SEVERE THUNDERSTORM
WATCH...

SVR WATCH #386 IN EFFECT FOR SOUTHWEST QUARTER OF CENTRAL PA
THROUGH 800 PM THIS EVENING. ENHANCED SHEAR AND CONVERGENCE IN
THIS AREA WITH FAVORABLE INSTABILITY SHOULD PROMOTE MORE ORGANIZED
STORMS AND THE POTENTIAL FOR BOWING LINE SEGMENTS AND POTENTIAL
WIND DAMAGE AND LARGE HAIL. PULSE STORMS ACROSS THE NORTHWEST HAVE
PRODUCED MARGINAL HAIL AND ONE SEVERE REPORT...WILL CONTINUE TO
MONITOR AS WELL.

SEVERAL TRIGGERS ROTATING THROUGH THE BROAD UPPER TROF EARLY THIS
AFTERNOON. BEST FORCING IS NOW SPREADING SOUTHEASTWARD FROM
ONTARIO TOUCHING OFF A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH
BRIEF HEAVY RAINFALL. WILL WATCH THESE FOR PULSE HAIL AND LOCAL
STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS...AND
HOPE THEY REMAIN NORTH OF YDY/S RAINFALL MAX OVER NORTHWEST
CLEARFIELD COUNTY.

WEAK RIDGING AT THE SURFACE AND ALOFT WILL CONTINUE TO ALLOW FOR
SOME BREAKS IN THE LAYERED STRATO AND ALTOCU CLOUDS THIS
AFTERNOON. DESTABLIZATION IN THE MODERATELY UNSTABLE ENVIRONMENT
WILL SUPPORT LOCALLY HEAVY DOWNPOURS AND WIND GUSTS TO 35 MPH AND
SOME HAIL. IN THE MORE HIGHLY SHEARED ENVIRONMENT OVER THE LAUREL
HIGHLANDS INTO THE SOUTH CENTRAL MOUNTAINS...SOME BOWING LINE
SEGMENTS ARE POSSIBLE. LATEST 4KM SPC WRF SHOWS THIS EVOLUTION
WITH RAPID STORM MOTIONS INTO THE SOUTH CENTRAL MOUNTAINS MID TO
LATE AFTERNOON. ANOTHER ACTIVE AFTERNOON FOR SURE.

STILL...THIS IS AN IMPROVEMENT OVER THU WITH LESS OF A HEAVY
RAINFALL THREAT. HIGH CHANCE TO LIKELY POPS FOCUSED ALONG THE
SOUTHERN TIER THROUGH THIS EVENING. EXPECT ACTIVITY TO QUICKLY
DWINDLE BY LATE EVENING WITH A QUIET OVERNIGHT AND LIKELY EARLY
MORNING FOG FORMATION.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SATURDAY/...
PRECIP WATER VALUES WILL DIP BY AROUND 0.50 INCH TONIGHT...AND
PERIODS OF CLEARING WILL ALLOW TEMPS TO COOL OFF NICELY...ESPECIALLY
ACROSS CENTRAL AND NWRN PENN WHERE LOWS EARLY SAT WILL VARY FROM
THE MID 50S TO AROUND 60F. LINGERING...SLIGHTLY HIGHER PWATS ACRS
THE LOWER SUSQ VALLEY WILL KEEP TEMPS FROM FALLING BELOW THE MID
60S.

DAYTIME HIGHS CONTINUE TO TREND DOWNWARD INTO THE WEEKEND WITH HIGH
TEMPS A FEW...TO SEVERAL DEG BELOW NORMAL ACROSS THE CENTRAL AND NW
MTNS GIVEN CLOUDIER SKIES AND AFTERNOON PRECIPITATION.

THE UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND
WESTERN PA ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION
GIVEN COOL TEMPS ALOFT/STEEP LAPSE RTS. WILL MAINTAIN LIKELY POPS
FOR PM SHRA/TSRA ACROSS THE WESTERN COUNTIES BASED ON LATEST 00Z/03Z
GEFS AND SREF GUIDANCE. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE
ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE
CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE SCALE
PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E GRT
LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION OF
TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION
TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON
WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE
AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED
CONVECTION SUN-WED.

ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL
NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH
OF RELATIVELY WARM NIGHTS WITH LOWS IN THE 60S DURING THE EARLY TO
MIDDLE PART OF NEXT WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SCT SHOWERS AND TSTMS INCREASE IN COVERAGE THRU LATE AFTN...WITH
SOME STG-SVR STORMS POSSIBLE ESPECIALLY OVER THE SWRN-SCNTRL
AIRFIELDS. THE CONVECTION SHOULD BE DIURNALLY DRIVEN AND
WEAKEN/DISSIPATE WITH THE LOSS OF HEATING. SOME FOG/STRATUS MAY
DEVELOP OVERNIGHT GIVEN LGT WINDS AND HIGH SFC DEWPOINTS/RESIDUAL
BLYR MSTR.

A LARGE UPPER LEVEL TROUGH WILL CARVE OUT OVER THE EASTERN U.S.
INTO THE WEEKEND...BEFORE MIGRATING SLOWLY WESTWARD INTO THE
MIDWEST AND PLAINS DURING THE FIRST WEEK OF JULY. THIS WILL RESULT
IN A PROLONGED PERIOD OF UNSETTLED CONDITIONS WITH DAILY CHANCES
FOR SCT SHOWERS AND THUNDERSTORMS. SOME FOG MAY ALSO BE POSSIBLE
A FEW HOURS EITHER SIDE OF SUNRISE.

OUTLOOK...
SAT-TUE...VFR-MVFR WITH SCT SHOWERS AND TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/LA CORTE/STEINBUGL
NEAR TERM...DEVOIR/LA CORTE/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...LA CORTE/LAMBERT
AVIATION...STEINBUGL
Hazardous weather outlook, Jun 28, 2:11 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EDT FRI JUN 28 2013

PAZ004>006-010>012-017>019-037-041-042-045-046-049-291815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
211 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND SCATTERED STRONG THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON. SOME OF THE STORMS WILL BE ACCOMPANIED BY GUSTY
WINDS...SMALL HAIL...AND LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. THIS NEW RAINFALL COULD LEAD TO ADDITIONAL
FLOODING...ESPECIALLY WHERE THUNDERSTORMS TRAIN ACROSS THE SAME
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-056>059-063>066-291815-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
211 PM EDT FRI JUN 28 2013

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN SEVERE WEATHER THREAT WILL COME IN THE FORM OF
LOCALIZED DAMAGING STRAIGHT LINE WINDS AND ISOLATED OCCURRENCES OF
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. THIS NEW RAINFALL COULD LEAD TO ADDITIONAL
FLOODING...ESPECIALLY WHERE THUNDERSTORMS TRAIN ACROSS THE SAME
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ050>053-291815-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
211 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN SEVERE WEATHER THREAT WILL COME IN THE FORM OF
LOCALIZED DAMAGING STRAIGHT LINE WINDS AND ISOLATED OCCURRENCES OF
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. THIS NEW RAINFALL COULD LEAD TO ADDITIONAL
FLOODING...ESPECIALLY WHERE THUNDERSTORMS TRAIN ACROSS THE SAME
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 28, 12:58 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1258 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      3 SW DUBOIS             41.09N  78.80W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            RT. 119 CLOSED

1140 AM     FLASH FLOOD      2 SW DUBOIS             41.10N  78.78W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            SMALL STREAMS OUT OF BANKS... ROADWAYS FLOODED FROM
            TROUTVILLE TO DUBOIS

1154 AM     FLASH FLOOD      2 NE TROUTVILLE         41.05N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            FIRST FLOOR FLOODING

1154 AM     FLASH FLOOD      2 NE TROUTVILLE         41.05N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            INTERSECTION OF 219 AND 322 FLOODED

1205 PM     FLASH FLOOD      1 S DUBOIS              41.11N  78.76W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            CUMMINGS ROAD CLOSED

1210 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   911 CALL CENTER

            CAR STUCK IN ROAD... MAIN STREET CLOSED

1245 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            MULTIPLE RESCUES IN SANDY TOWNSHIP

1245 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            RT. 255 BY DUBOIS MALL HAS 3 FT OF WATER ON ROADWAY

1250 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   SOCIAL MEDIA

            PARTS OF RT. 119 INTO DUBOIS WASHED OUT

0132 PM     FLASH FLOOD      FERNDALE                40.29N  78.92W
06/27/2013                   CAMBRIA            PA   911 CALL CENTER

            FLOODED BASEMENT AND FLOODED ROADWAY

0230 PM     FLASH FLOOD      DUBOIS                  41.12N  78.76W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            ALL ROADS IN AND OUT OF DUBOIS ARE IMPASSABLE. 4 FT OF
            WATER ON ROAD BY DUBOIS MALL.

0230 PM     FLASH FLOOD      TREASURE LAKE           41.17N  78.72W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            ROADWAY FLOODING

0240 PM     TSTM WND DMG     BLAIN                   40.34N  77.51W
06/27/2013                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES DOWN

0413 PM     TSTM WND DMG     2 NE DENVER             40.25N  76.11W
06/27/2013                   LANCASTER          PA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR CREAMERY AND CREEK ROADS IN
            WEST COCALICO TWP.

0415 PM     TSTM WND DMG     2 E BOALSBURG           40.77N  77.75W
06/27/2013                   CENTRE             PA   PUBLIC

            TREES REPORTED DOWN JUST OFF OF ROUTE 45.

0430 PM     TSTM WND DMG     4 ENE PETERSBURG        40.60N  77.98W
06/27/2013                   HUNTINGDON         PA   911 CALL CENTER

            TREES DOWN OVER ROADS

0440 PM     TSTM WND DMG     PINE GROVE MILLS        40.74N  77.87W
06/27/2013                   CENTRE             PA   PUBLIC

            TREES DOWN ON PINE GROVE MTN.

0450 PM     FLOOD            STATE COLLEGE           40.79N  77.86W
06/27/2013                   CENTRE             PA   SOCIAL MEDIA

            FLOODING REPORTED ON PARK AVE.

0450 PM     FLOOD            PINE GROVE MILLS        40.74N  77.87W
06/27/2013                   CENTRE             PA   SOCIAL MEDIA

            FLOODING REPORTED ON ROUTE 45.

0450 PM     FLASH FLOOD      MECHANICSBURG           40.21N  77.01W
06/27/2013                   CUMBERLAND         PA   TRAINED SPOTTER

            STREET FLOODING REPORTED.

0455 PM     FLOOD            STATE COLLEGE           40.79N  77.86W
06/27/2013                   CENTRE             PA   TRAINED SPOTTER

            FLOODING REPORTED ON ATHERTON ST.

0500 PM     FLASH FLOOD      RIFE                    40.55N  76.88W
06/27/2013                   DAUPHIN            PA   TRAINED SPOTTER

            ROUTE 209 DOWN TO ONE LANE IN UPPER PAXTON TWP DUE TO
            FLOODING.

0500 PM     FLOOD            MCALEVYS FORT           40.64N  77.82W
06/27/2013                   HUNTINGDON         PA   911 CALL CENTER

            ROADS CLOSED DUE TO FLOODING

0500 PM     FLOOD            2 NW WHIPPLE DAM STATE  40.71N  77.87W
06/27/2013                   HUNTINGDON         PA   911 CALL CENTER

            ROADS CLOSED DUE TO FLOODING

0500 PM     FLASH FLOOD      HONEY GROVE             40.42N  77.55W
06/27/2013                   JUNIATA            PA   911 CALL CENTER

            RTE 75 CLOSED NEAR HONEY GROVE FOR TWO HOURS 5PM-7PM

0505 PM     TSTM WND DMG     JACKSONVILLE            40.99N  77.63W
06/27/2013                   CENTRE             PA   TRAINED SPOTTER

            TREES DOWN ALONG ROUTE 26.

0520 PM     FLOOD            STATE COLLEGE           40.79N  77.86W
06/27/2013                   CENTRE             PA   SOCIAL MEDIA

            FLOODING REPORTED ALONG A PORTION OF COLLEGE AVE.

0520 PM     FLASH FLOOD      PENBROOK                40.28N  76.85W
06/27/2013                   DAUPHIN            PA   SOCIAL MEDIA

            FLOODING ON 28TH ST COMING INTO PENBROOK.

0530 PM     FLASH FLOOD      HARRISBURG              40.28N  76.88W
06/27/2013                   DAUPHIN            PA   SOCIAL MEDIA

            FLOODING REPORTED ALONG FRONT ST.

0545 PM     FLOOD            STATE COLLEGE           40.79N  77.86W
06/27/2013                   CENTRE             PA   SOCIAL MEDIA

            FLOODING ALONG WESTERLY PARKWAY.

0552 PM     FLASH FLOOD      HEGINS                  40.65N  76.50W
06/27/2013                   SCHUYLKILL         PA   TRAINED SPOTTER

            WATER ACROSS ROUTE 25.

0555 PM     FLASH FLOOD      HERNDON                 40.71N  76.84W
06/27/2013                   NORTHUMBERLAND     PA   SOCIAL MEDIA

            RUNNING WATER ACROSS ROADWAYS REPORTED AROUND HERNDON.

0555 PM     FLOOD            PINE GROVE MILLS        40.74N  77.87W
06/27/2013                   CENTRE             PA   PUBLIC

            STREAMS REPORTED TO BE OUT OF THEIR BANKS NEAR PINE
            GROVE MILLS.

0601 PM     TSTM WND DMG     RIVERSIDE               40.28N  78.92W
06/27/2013                   CAMBRIA            PA   911 CALL CENTER

            TREES REPORTED DOWN.

0605 PM     FLASH FLOOD      PENFIELD                41.21N  78.60W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            TRAILER PARK BEING EVACUATED DUE TO RISING WATER IN
            PENFIELD.

0605 PM     FLASH FLOOD      CURWENSVILLE            40.97N  78.52W
06/27/2013                   CLEARFIELD         PA   EMERGENCY MNGR

            HOMES BEING EVACUATED IN CURWENSVILLE DUE TO RISING
            WATER.

0605 PM     TSTM WND DMG     5 S BEECH CREEK         41.00N  77.59W
06/27/2013                   CENTRE             PA   911 CALL CENTER

            TREES DOWN ALONG I-80.

0609 PM     TSTM WND DMG     BLOOMSBURG              41.00N  76.46W
06/27/2013                   COLUMBIA           PA   911 CALL CENTER

            TREES REPORTED DOWN.

0618 PM     FLASH FLOOD      WHITE HORSE             40.03N  75.99W
06/27/2013                   LANCASTER          PA   911 CALL CENTER

            CAR STUCK IN HIGH WATER

0620 PM     FLASH FLOOD      POTTSVILLE              40.68N  76.21W
06/27/2013                   SCHUYLKILL         PA   911 CALL CENTER

            MUDSLIDE REPORTED DUE TO HEAVY RAIN.

0620 PM     FLASH FLOOD      1 N DANVILLE            40.98N  76.61W
06/27/2013                   MONTOUR            PA   911 CALL CENTER

            WATER ACROSS ROADWAYS IN MAHONING TWP.

0630 PM     FLOOD            JACKSONVILLE            40.99N  77.63W
06/27/2013                   CENTRE             PA   TRAINED SPOTTER

            WATER REPORTED TO BE ACROSS ROADWAYS IN MUCH OF MARION
            TWP.

0635 PM     FLASH FLOOD      CATAWISSA               40.95N  76.46W
06/27/2013                   COLUMBIA           PA   911 CALL CENTER

            WATER ACROSS ROADS NEAR CATAWISSA.

0635 PM     FLASH FLOOD      1 SW BLOOMSBURG         40.99N  76.47W
06/27/2013                   COLUMBIA           PA   911 CALL CENTER

            WATER REPORTED TO BE ACROSS ROUTE 42 IN MONTOUR TWP.

0640 PM     FLOOD            BEECH CREEK             41.07N  77.59W
06/27/2013                   CLINTON            PA   TRAINED SPOTTER

            VEHICLES REPORTED TO BE STRANDED IN WATER ALONG ROUTE
            150.

0645 PM     FLOOD            HOWARD                  41.01N  77.66W
06/27/2013                   CENTRE             PA   TRAINED SPOTTER

            PERSONS TRAPPED INSIDE A BUILDING DUE TO HIGH WATER.

0809 PM     FLOOD            BEECH CREEK             41.07N  77.59W
06/27/2013                   CLINTON            PA   EMERGENCY MNGR

            ONGOING WATER RESCUES IN THE BEECH CREEK AREA.

&&

EVENT NUMBER CTP1300185 CTP1300186 CTP1300187 CTP1300188 CTP1300190
CTP1300189 CTP1300191 CTP1300192 CTP1300193 CTP1300194 CTP1300195
CTP1300196 CTP1300197 CTP1300207 CTP1300203 CTP1300227 CTP1300214
CTP1300199 CTP1300200 CTP1300201 CTP1300202 CTP1300198 CTP1300228
CTP1300229 CTP1300230 CTP1300218 CTP1300204 CTP1300206 CTP1300205
CTP1300208 CTP1300209 CTP1300210 CTP1300215 CTP1300223 CTP1300211
CTP1300212 CTP1300213 CTP1300219 CTP1300231 CTP1300216 CTP1300225
CTP1300217 CTP1300220 CTP1300222 CTP1300221 CTP1300224 CTP1300226

COLBERT
Special weather statement, Jun 28, 1:10 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT FRI JUN 28 2013

PAZ005-006-010-281815-
ELK PA-MCKEAN PA-POTTER PA-
110 PM EDT FRI JUN 28 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTH CENTRAL
ELK AND NORTHWESTERN POTTER COUNTIES...

AT 108 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LIMESTONE TO CYCLONE TO LYNCH...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT JAMES CITY...KINZUA BRIDGE STATE
PARK...SMETHPORT...WILCOX...SHINGLEHOUSE AND NORWICH.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... UNIVERSITY OF PITTSBURGH
- BRADFORD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446.

LAT...LON 4200 7794 4186 7796 4162 7833 4162 7842
      4156 7842 4153 7896 4166 7896 4181 7872
      4200 7870

FORECASTER:
Local storm report, Jun 28, 1:16 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
116 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      SHAMOKIN                40.79N  76.55W
06/27/2013                   NORTHUMBERLAND     PA   911 CALL CENTER

            FLOODED BASEMENTS

&&

EVENT NUMBER CTP1300232

COLBERT
Local storm report, Jun 28, 1:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             SCANDIA                 41.91N  79.04W
06/28/2013  E1.00 INCH       WARREN             PA   PUBLIC

&&

EVENT NUMBER CTP1300233

COLBERT
Special weather statement, Jun 28, 1:38 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT FRI JUN 28 2013

PAZ017-024-281815-
CAMBRIA PA-CLEARFIELD PA-
138 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAMBRIA AND
SOUTHWESTERN CLEARFIELD COUNTIES...

AT 135 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLYMER...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT NORTHERN CAMBRIA...WESTOVER...IRVONA
AND COALPORT.

THIS WILL IMPACT ROUTE 219.

LAT...LON 4065 7884 4071 7882 4072 7881 4083 7881
      4087 7849 4065 7846 4062 7886 4063 7886

FORECASTER:RHG
Special weather statement, Jun 28, 2:12 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT FRI JUN 28 2013

PAZ019-045-049-281845-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA-
212 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...
SOUTHEASTERN CLINTON AND WESTERN UNION COUNTIES...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR REBERSBURG...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT REBERSBURG...MACKEYVILLE AND LOGANTON.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 165 AND 196.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.

LAT...LON 4107 7716 4107 7713 4107 7712 4086 7710
      4086 7711 4085 7763 4103 7765 4109 7719

FORECASTER:RHG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:08 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Lycoming, Northumberland, Snyder, Union3 hr
Jun 27, 8:29 PM EDTAreal Flood AdvisoryCTPColumbia, Montour, Schuylkill2 hr
Jun 28, 10:36 AM EDTAreal Flood AdvisoryCTPClearfield12 hr
Jun 28, 11:40 AM EDTSpecial Weather StatementCTPWarren50 min
Jun 28, 12:12 PM EDTSpecial Weather StatementCTPWarren33 min
Jun 28, 12:38 PM EDTSpecial Weather StatementCTPMcKean22 min
Jun 28, 1:10 PM EDTSpecial Weather StatementCTPMcKean65 min
Jun 28, 1:29 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter, Tioga61 min
Jun 28, 1:38 PM EDTSpecial Weather StatementCTPCambria37 min
Jun 28, 1:47 PM EDTSevere Thunderstorm WarningCTPBedford, Cambria, Somerset73 min
Jun 28, 2:12 PM EDTSpecial Weather StatementCTPUnion33 min
Jun 28, 2:25 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Centre, Clearfield, Clinton, Huntingdon and 4 more4 hr
Jun 28, 2:26 PM EDTSpecial Weather StatementCTPCambria34 min
Jun 28, 2:29 PM EDTSpecial Weather StatementCTPLancaster46 min
Jun 28, 2:35 PM EDTSpecial Weather StatementCTPTioga40 min
Jun 28, 2:40 PM EDTSpecial Weather StatementCTPMifflin35 min
Jun 28, 3:08 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon, Somerset67 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin, Snyder, Union63 min
Jun 28, 3:14 PM EDTSevere Thunderstorm WarningCTPTioga46 min
Jun 28, 3:29 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
Jun 28, 3:40 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 28, 3:42 PM EDTSpecial Weather StatementCTPAdams18 min
Jun 28, 4:09 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, York66 min
Jun 28, 4:39 PM EDTSpecial Weather StatementCTPSullivan66 min
Jun 28, 4:47 PM EDTSpecial Weather StatementCTPSchuylkill58 min
Jun 28, 4:48 PM EDTSpecial Weather StatementCTPNorthumberland27 min
Jun 28, 4:56 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Northumberland, Schuylkill64 min
Jun 28, 5:32 PM EDTSpecial Weather StatementCTPSchuylkill58 min
Jun 28, 5:48 PM EDTAreal Flood AdvisoryCTPDauphin, Northumberland, Schuylkill3 hr
Jun 28, 6:22 PM EDTSpecial Weather StatementCTPSchuylkill23 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.